# SDR IPXA09655138

- Difficulty date: March 18, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N319UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27758
- Aircraft time: 32,679 hours, 10,077 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: 113T22431
- Part serial: 39337580
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT WING I/B MAIN FLAP LWR PNL 555EB FOUND DELAMINATED.  METAL HOT BOND REPAIR PERFORMED AS PER SRM 51-70-10 REPAIR 4 FIG 201 REV 43.
